# SDR QXEA2014042200332

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210119
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK IAW SRM 51-41-00, 51-42-05.  LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07.  INSTALLED NEW SEAT TRACK IAW SRM'S 51-42-05.
